# SDR AALA202012319013

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 14,188 hours, 1,891 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DOOR 2L SLIDE BUSTLE AFT HOOK BRACKET ON DOOR SIDE BROKEN.  RESET HOOK BRACKET, IAW AMM 52-11-24.  OPERATIONS CHECK GOOD.
